Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO

June 8, 2024Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2024, 6:21 PM MDT for Lincoln County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2024, 6:21 PM MDT (00:21 UTC)
Expired
Jun 8, 2024, 6:45 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:29 PM MDTTSTM WND GST 768 Nnw Boyero, COMesonet station UP711 7.7 NW Boyero (UPR). Also reported a gust of 60 mph at 624pm. Sustained winds with this report were also 60mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:26 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 321 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS55 KBOU 090021
SVRBOU
COC073-090045-
/O.NEW.KBOU.SV.W.0113.240609T0021Z-240609T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
621 PM MDT Sat Jun 8 2024

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  East central Lincoln County in east central Colorado...

* Until 645 PM MDT.

* At 621 PM MDT, a severe thunderstorm was located 9 miles east of
  Hugo, or 17 miles southwest of Flagler, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* This severe thunderstorm will remain over mainly rural areas of
  east central Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3903 10353 3934 10329 3928 10315 3913 10316
      3886 10316
TIME...MOT...LOC 0021Z 321DEG 35KT 3912 10330 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SCHLATTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:38 PM MDT, 43 minutes earlier. Its key messages:

  • Severe storms possible along the Urban Corridor and likely on the northeast plains this afternoon with large hail and damaging winds the main threats.
  • More thunderstorms Sunday and Monday with a lower severe threat but a risk of heavy rain and localized flooding.
  • Minor snowmelt impacts from rising streams, mainly in Grand County. Thunderstorms this weekend could further increase stream flow.
  • Hot and mainly dry weather towards the middle to end of next week. There is potential for a day or two to need a Heat Advisory, most likely Thursday.
Area forecast discussion, Jun 8, 5:38 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
538 PM MDT Sat Jun 8 2024

.KEY MESSAGES...

- Severe storms possible along the Urban Corridor and likely on
  the northeast plains this afternoon with large hail and
  damaging winds the main threats.

- More thunderstorms Sunday and Monday with a lower severe threat
  but a risk of heavy rain and localized flooding.

- Minor snowmelt impacts from rising streams, mainly in Grand
  County. Thunderstorms this weekend could further increase stream
  flow.

- Hot and mainly dry weather towards the middle to end of next
  week. There is potential for a day or two to need a Heat
  Advisory, most likely Thursday.

&&

.SHORT TERM /Through Sunday/...
Issued at 200 PM MDT Sat Jun 8 2024

Early Forecast Discussion issuance for the short term to capture
the upcoming severe weather this afternoon.

Upper level trough will continue to progress east across Utah and
western Colorado this afternoon providing lift for thunderstorm
development. MLCAPE reaches 1000-1500 J/kg ahead of the convection
along the Front Range and up to 2000 J/kg over the plains. This
combined with 0-6 Bulk Shear to around 40 knots will lead to
strong/severe thunderstorms. A few supercell thunderstorms will be
possible at first with large hail (greater than 2 inches) and
damaging winds. Storms then grow into a line with strong winds
becoming the main threat. Hi-Res models in good agreement showing
bowing segments in the line of thunderstorms, which may lead to
very strong wind gusts (greater than 75 mph). The timing for the
strongest storms across the Urban Corridor looks to be noon to 3pm
and for the eastern plain, it will be a little later 2-6 pm.

Isolated/scattered showers and weak thunderstorms will remain
possible through mid evening once the strong/severe storms move
off to the east. Brief heavy rain and lightning are the main
threats with this. Low clouds and areas of fog move into eastern
Colorado overnight, which will result in mild overnight lows.

For Sunday, upper level ridging begins to build over the Four
Corners with weak northwest flow aloft over eastern Colorado. At
the surface, high pressure will be centered over the Northern and
Central Plains. Clockwise flow around the high will bring
southeast to east winds across eastern Colorado. This will
continue to transport low level moisture into the area. Low clouds
will form overnight and continue into Sunday morning. The moist
layer may be thick enough to produce light rain/drizzle over far
eastern Colorado. Some of these clouds will linger into the
afternoon. The reduced sun leading to cooler temperatures will
stabilize the airmass over the eastern plains. However, west of a
line roughly from Greeley to DIA to Colorado Springs, better
clearing will allow for more heating with highs in the lower 80s.
IF temperatures reach the lower 80s, MLCAPE climbs to 1000-1500
J/kg. Enough instability for strong to severe storms. Shear, will
be on the weaker side so no organized severe threat is expected,
but brief one inch or slightly larger hail will be possible. Heavy
rain may be a greater concern due to slower storm movement and
high running streams/rivers from snow melt. Still some uncertainty
how much and how far east the clearing will take place, but most
of the 12Z models runs show scattered thunderstorms late Sunday
afternoon across the Front Range (west of I-25).

&&

.LONG TERM /Sunday night through Saturday/...
Issued at 200 PM MDT Sat Jun 8 2024

A shortwave trough will pass to the north of Colorado on Monday with
light winds aloft over our forecast area. At the surface, there will
be cyclogenesis over eastern Montana with southeast winds across our
forecast area. These winds will hold in the low level moisture and
there will likely be low clouds in the morning on the plains. By the
afternoon, there will be modest instability that develops with a
strong cap forming around 700 mb. If convection overcomes this cap,
there could be a few strong to severe storms that form mainly along
and south of the Cheyenne Ridge and along the Palmer Divide.
However, a good portion of the area will be too stable for storms to
develop. Hail will be the primary threat.

Northwest flow aloft will move over Colorado on Tuesday on the
northeast edge of a broad ridge over the western US. There will be
warmer air aloft that arrives and with mostly sunny skies, highs
will warm to the mid 80s across the plains. There may be some
light showers and storms over the higher terrain but this
convection will be much weaker than previous days.

The broad ridge aloft will strengthen and the 500 mb heights will become
over 2 standard deviations above normal Wednesday and Thursday.
The subsidence along with plenty of sunshine will lead to
temperatures climbing well into the 90s. Thursday continues to be
the day to focus on as there may be heat impacts. There are
multiple ensemble members that show Denver hitting 100 F and given
the pattern and time of year, that would seem to be reasonable. If
that were the case, heat highlights would be needed as cooling
shelters would almost certainly be spun up. There are a couple
ensemble members that keep eastern Colorado much cooler on
Thursday as they have a cold front making it through the area.
While that is not likely, it is possible.

A shortwave aloft will move over Colorado on Friday with a cold
front at the surface. Friday should be much cooler with numerous
storms as a result. There does remain some uncertainty though as
the timing of the shortwave is not agreed upon in the models.

&&

.AVIATION /00Z TAFS through 00Z Sunday/...
Issued at 533 PM MDT Sat Jun 8 2024

A couple of outflow boundaries have moved across the airports this
afternoon. This has shifted winds to the NE and cooled temperatures.
There may be a few elevated showers and storms into the evening but
the threat for gusty winds and hail from these storms has ended.

Lighter winds will return later this evening. Overnight tonight,
anywhere from 06-11Z, low clouds (1000-2000 feet) or fog could
develop at DEN and BJC. The chance for these low clouds and fog is
increasing and they could last through 16Z.

There's a chance for thunderstorms late Sunday afternoon, mainly after
23Z. The best chance for storms are expected to stay south and
west of DEN with the best chances for APA and BJC.

&&

.HYDROLOGY...
Issued at 200 PM MDT Sat Jun 8 2024

Elevated flows continue across the upper Colorado River basin and
additional rainfall this weekend could lead to further increase in
the flows. Remain cognizant of the dangers of these cold flows,
and be aware of any Flood Advisories.

Multiple rounds of thunderstorms are expected over the higher
terrain today. These storms will be moving quickly so the flash
flood threat will remain minor. It may increase the flow in the
Colorado River, though.

Storms will be moving much slower on Sunday and Monday. However,
they will likely be weaker than today. The primary threat during
the forecast period will be in Cameron Peak on Sunday as a
moderate threat for flash flooding will exist. The threat will be
minor again on Monday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Meier
LONG TERM...Danielson
AVIATION...Danielson
HYDROLOGY...Danielson
Hazardous weather outlook, Jun 8, 11:03 AM MDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1103 AM MDT Sat Jun 8 2024

COZ030>051-091715-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1103 AM MDT Sat Jun 8 2024

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Thunderstorms are likely this afternoon and early evening. Storms
are expected to first form late this morning to around noon over
the Front Range Mountains and Foothills. Storms will intensify as
they track eastward. Large hail (1-2" diameter) and damaging
winds (up to 75 mph) will be possible. The greatest threat for
storms across the Urban Corridor will be noon to 3pm. For the
plains the main window for severe storms will be 3pm to 7pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Showers and thunderstorms are likely Sunday over the Front Range
and in areas just east of the mountains including Denver.
Elsewhere, isolated thunderstorms are expected. The threat of
severe storms is lower, but heavy rain is possible with some of
the storms.

There will be a drying and warming trend next week. There will
still be a threat of a few severe storms on Monday, then the storm
activity will be very limited as hot weather returns.

There is a limited threat for flash flooding over the burn areas
today through Monday, with the greatest threat on Sunday
afternoon.

Very hot conditions appear likely on Thursday. There may need to
be heat-related highlights as the early season heat may be
impactful.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after Noon.

In the hours before

Local storm report, Jun 8, 2:40 PM MDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
240 PM MDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     Hail             7 N Cottonwood Valley   39.73N 103.84W
06/08/2024  M0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0229 PM     Tstm Wnd Gst     3 SW Hereford           40.95N 104.34W
06/08/2024  E60 MPH          Weld               CO   NWS Employee

&&
Special weather statement, Jun 8, 3:19 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Denver CO
319 PM MDT Sat Jun 8 2024

COZ040-043-082200-
Central and South Weld County CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
319 PM MDT Sat Jun 8 2024

...LANDSPOUT TORNADOES ARE POSSIBLE OVER NORTHEASTERN DENVER AND
WESTERN ADAMS COUNTIES THROUGH 400 PM MDT...

At 318 PM MDT, Doppler radar was tracking a BOUNDARY capable of
producing a landspout tornado over Denver International Airport
NORTH TO NEAR HUDSON, or 17 miles northeast of Denver, moving north
at 10 mph.

HAZARD...Landspouts.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Northern Aurora, eastern Commerce City, Denver International Airport,
D.I.A Terminal and Concourses, and Hudson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado is spotted seek shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern Colorado.

&&

LAT...LON 3986 10477 4010 10462 4008 10449 3993 10459
      3966 10472
TIME...MOT...LOC 2118Z 173DEG 8KT 3988 10469

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

SCHLATTER
Special weather statement, Jun 8, 3:28 PM MDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Denver CO
328 PM MDT Sat Jun 8 2024

COZ032>035-082215-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Grand and Summit Counties Below 9000 Feet CO-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
328 PM MDT Sat Jun 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRAND AND WESTERN
BOULDER COUNTIES THROUGH 415 PM MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Mt Audubon, or 47 miles southwest of Fort Collins,
moving east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Nederland, Fraser, Grand Lake, Jamestown, Ward, Raymond, Brainard
Lake, Arapahoe Peak, Allenspark, Gold Hill, Longs Peak, Summerville,
Peaceful Valley, Mt Audubon, Wallstreet, Salina, Tabernash, Elkdale,
Meeker Park, and Eldora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rain is occurring with this storm, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
north central and northeastern Colorado.

&&

LAT...LON 3994 10588 4025 10589 4027 10539 3994 10536
TIME...MOT...LOC 2128Z 266DEG 26KT 4011 10574

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

SCHLATTER
Local storm report, Jun 8, 4:06 PM MDT, 2 hours 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
406 PM MDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Tstm Wnd Gst     2 ENE Wiggins           40.25N 104.04W
06/08/2024  M67 MPH          Morgan             CO   Mesonet

            Mesonet station CO039 Wiggins Bijou Creek.

0333 PM     Tstm Wnd Gst     Wiggins                 40.23N 104.07W
06/08/2024  M70 MPH          Morgan             CO   Public

            Report via Personal Weather Station.

0325 PM     Hail             Wiggins                 40.23N 104.07W
06/08/2024  E1.00 Inch       Morgan             CO   Law Enforcement

            Relayed report. Time estimated by radar.
            Also reported very heavy rain and strong
            winds, but did not provide an estimate.

0232 PM     Hail             7 N Cottonwood Valley   39.73N 103.84W
06/08/2024  M0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0229 PM     Tstm Wnd Gst     3 SW Hereford           40.95N 104.34W
06/08/2024  E60 MPH          Weld               CO   NWS Employee

&&
Local storm report, Jun 8, 6:05 PM MDT, 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
605 PM MDT Sat Jun 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     Hail             3 S Arickaree School    39.70N 103.03W
06/08/2024  E1.50 Inch       Washington         CO   Storm Chaser

            Via live stream.

0514 PM     Tstm Wnd Gst     12 S Otis               39.97N 102.98W
06/08/2024  M64 MPH          Washington         CO   Mesonet

0511 PM     Hail             2 E Agate               39.46N 103.92W
06/08/2024  M0.75 Inch       Elbert             CO   Public

            Report from mPING: Dime (0.75 in.).

0504 PM     Tstm Wnd Dmg     Platner                 40.16N 103.07W
06/08/2024                   Washington         CO   Public

            Report from mPING: Trees uprooted or
            snapped; Roof blown off.

0454 PM     Tstm Wnd Dmg     Platner                 40.16N 103.07W
06/08/2024                   Washington         CO   Trained Spotter

            Tree down and blocking Highway 34. Spotter
            reported several downed branches on their
            property as well. Time estimated.

0454 PM     Hail             Platner                 40.16N 103.07W
06/08/2024  M1.00 Inch       Washington         CO   Trained Spotter

            Hail fell in addition to the strong winds.
            Time estimated.

0435 PM     Tstm Wnd Gst     Deer Trail              39.61N 104.04W
06/08/2024  M72 MPH          Arapahoe           CO   Mesonet

0429 PM     Hail             10 NE Karval            38.85N 103.43W
06/08/2024  M1.50 Inch       Lincoln            CO   Storm Chaser

            Also reported larger hail further west
            towards Punkin Center, but was unable to
            provide any additional details at this time.

0420 PM     Tstm Wnd Dmg     1 W Brush               40.26N 103.65W
06/08/2024                   Morgan             CO   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken.

0400 PM     Hail             1 ENE Punkin Center     38.86N 103.68W
06/08/2024  M2.00 Inch       Lincoln            CO   Storm Chaser

0333 PM     Tstm Wnd Gst     Wiggins                 40.23N 104.07W
06/08/2024  M70 MPH          Morgan             CO   Public

            Report via Personal Weather Station.

0333 PM     Tstm Wnd Gst     2 ENE Wiggins           40.25N 104.04W
06/08/2024  M67 MPH          Morgan             CO   Mesonet

            Mesonet station CO039 Wiggins Bijou Creek.

0330 PM     Tstm Wnd Gst     4 SSW Orchard           40.28N 104.15W
06/08/2024  M66 MPH          Weld               CO   Mesonet

0325 PM     Hail             Wiggins                 40.23N 104.07W
06/08/2024  E1.00 Inch       Morgan             CO   Law Enforcement

            Relayed report. Time estimated by radar.
            Also reported very heavy rain and strong
            winds, but did not provide an estimate.

0250 PM     Hail             2 W Dillon              39.61N 106.08W
06/08/2024  E0.75 Inch       Summit             CO   Public

            Report from mPING: Dime (0.75 in.).

0232 PM     Hail             7 N Cottonwood Valley   39.73N 103.84W
06/08/2024  M0.75 Inch       Arapahoe           CO   Public

            Report from mPING: Dime (0.75 in.).

0229 PM     Tstm Wnd Gst     3 SW Hereford           40.95N 104.34W
06/08/2024  E60 MPH          Weld               CO   NWS Employee

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:34 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
Jun 8, 6:53 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln28 min
Jun 8, 7:11 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln49 min
Jun 8, 7:35 PM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jun 9, 1:59 PM MDTSpecial Weather StatementBOUDouglas31 min
Jun 9, 2:34 PM MDTSpecial Weather StatementBOUDouglas26 min
Jun 9, 3:08 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe37 min
Jun 9, 3:32 PM MDTFlash Flood WarningBOUAdams, Arapahoe113 min
Jun 9, 3:42 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver33 min
Jun 9, 4:00 PM MDTAreal Flood AdvisoryBOUPark2 hr
Jun 9, 4:14 PM MDTSpecial Weather StatementBOUDenver31 min
Jun 9, 4:22 PM MDTAreal Flood AdvisoryBOUAdams, Denver2 hr
Jun 9, 4:25 PM MDTSpecial Weather StatementBOUPark35 min
Jun 9, 4:34 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert41 min
Jun 9, 4:48 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Elbert3 hr
Jun 9, 4:56 PM MDTSpecial Weather StatementBOUBoulder34 min
Jun 9, 5:05 PM MDTSpecial Weather StatementBOUDouglas40 min
Jun 9, 5:10 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert50 min
Jun 9, 5:11 PM MDTSevere Thunderstorm WarningBOUWeld22 min
Jun 9, 5:19 PM MDTSpecial Weather StatementBOUPark26 min
Jun 9, 5:29 PM MDTAreal Flood AdvisoryBOUDouglas3 hr
Jun 9, 5:32 PM MDTSevere Thunderstorm WarningBOUPark28 min
Jun 9, 5:50 PM MDTFlash Flood WarningBOUArapahoe, Douglas, Elbert3 hr
Jun 9, 5:52 PM MDTSevere Thunderstorm WarningBOUDouglas53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.